# SDR DALA2015090905561

- Difficulty date: September 8, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 51,124 hours, 18,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR EMERGENCY EXIT SIGN ABOVE THE DOOR CAME OFF.  INSTALLED NEW EXIT SIGN AT L2 DOOR, NOW SECURE.  OK FOR SERVICE IAW AMM 33-51.
